1 doctor weighed in:

I have a mirena (levonorgestrel) coil fitted for the last year over the past few days I have been bleeding heavily what could it be?

1 doctor weighed in
Dr. Janice Alexander
Obstetrics & Gynecology

In brief: See a Provider

If this is a change for you with the mirena, (levonorgestrel) then you need to see a provider and find out what is going on.
The Mirena (levonorgestrel) may not be in the right place. You may be having a menses, a fibroid, a cyst or a miscarriage . Get it checked out.

In brief: See a Provider

If this is a change for you with the mirena, (levonorgestrel) then you need to see a provider and find out what is going on.
The Mirena (levonorgestrel) may not be in the right place. You may be having a menses, a fibroid, a cyst or a miscarriage . Get it checked out.
Dr. Janice Alexander
Dr. Janice Alexander
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors